The set-indexed bandit problem
Giacomo Aletti and
Ely Merzbach
Stochastic Processes and their Applications, 2002, vol. 101, issue 1, 127-142
Abstract:
Motivated by spatial problems of allocations, we give a proof of the existence of an optimal solution to a set-indexed formulation of the bandit problem. The proof is based on a compactization of collections of fuzzy stopping sets and fuzzy optional increasing paths, and a construction of set-indexed integrals.
Keywords: Set-indexed; processes; Bandit; problem; Stochastic; control; Randomization (search for similar items in EconPapers)
Date: 2002
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(02)00125-4
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:101:y:2002:i:1:p:127-142
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().